You've posted some very important questions and I'm wondering if perhaps the simplest path to answers wouldn't be getting some Miracle-Mineral-Supplement and giving it a try. I've read several testimonies over the years of people claiming that Miracle-Mineral-Supplement can reduce the effects from the toxins caused by Candida infections and so it might be worth looking into.
In any case, if you choose to try it, I'd highly recommend taking it very slow and keeping a close eye on things such as; stamina and signs of nervousness or restlessness because there have been reports that Miracle-Mineral-Supplement may affect thyroid function and/or electrolytes functions for certain people. Not all, but there have been enough(I think) to conclude that it should be considered a potential side effect.
Having said that, there is a new MMS product called CDS which has been developed recently that does not seem to produce such side effects such as first use lethargy or nausea. However, I have no information on its effectiveness on conditions such as Candidas, though I think it might be worth a try in a case such as your own. Either way, you can read more about CDS on the following site should you be interested: http://www.genesis2forum.org/index.php?option=com_kunena&func=showcat&catid=1...
NB. I have no association with the site linked in this post. though I have used MMS and CDS over the course of the years.
Hope this helps.
PS. Though there is no shortage of MMS Conspiracy theorists going around, I can testify without a doubt that MMS can and does help people. To which I'd add, it has saved my life. - literally.